It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Plaquenil
Jan 13, 2005
hi kathryn!
i'm sorry to hear that reducing the dose didn't help either.. are you at a point where you have to be on plaquinel though? or is there something else the docter might be able to try instead of plaquinel?!
oh so you were also on prednisone?! how long were you on prednisone for? and for what symptom of lupus was it used to treat? cause i'm kind of new with the whole lupus thing because i was just diagnosed in october of 04' and i heard that prednisone is usually only used to treat lupus patients with inflammation problems with certain organs... mine being my kidneys. when were you diagnosed? and what symptoms do you get? i'm currently on 20mg of prednisone and i got all the awful side effects.. but i started with 75mg a day back in october when i was first diagnosed. the rheumie told me i probably have to be on prednisone for long term but at a low maintenance dose which i haven't reached yet. what side effects did you get while you were on prednisone? did you get the moon face? cause some people told me that the moon face doesn't go away completely until you are completely off prednisone.. and some others tell me that if you're on a low dose for long enough you'll start to see it disappear so i dont know what to believe! i also got the hair growth in unwanted places, bloating of the abdomen, fat distribution to my upper and lower back(my upper back kind of looks like a hump), fat pads on the side of my neck, acne etc.etc. that's awesome that you're able to get off the demon drug! lol.
i've also had some very bad lower back problems lately and i'm not sure if it's the lupus that's causing it or if it's the prednisone that is thinning out my bones. although you said you had CNS involvement of your spinal cord.. i've never heard of that before, is that involved with lupus? cause it hurts for me to jump right now, it feels like my spine is going to pull apart!
well i hope to hear from you soon! good luck and take care!

hugs,
liz





All times are GMT -7. The time now is 08:36 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!